# SDR AALA202502245110

- Difficulty date: February 22, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N302SS
- Make and model: Boeing 737823
- Aircraft serial: 44483
- Aircraft time: 11,204 hours, 4,159 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR SLIDE IS PROTRUDING OUT THE MAIN CABIN DOOR BY 1 FEET DOOR WAS PARTIALLY OPENED IN THE ARMED POSITION. REINSTALLED L1 DOOR SLIDE AND VERIFIED NO DAMAGE. PER AMM 25-66-01.
